# SDR AALA202410289405

- Difficulty date: October 18, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 75,560 hours, 29,222 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: 2LA00546900
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED MANY INTERMITTENTECAM MESSAGES FOR DOOR RIGHT AFT EMERGENCY EXIT DURING FLIGHT. NO PRESSURIZATION ISSUES WERE NOTED AND THE FLIGHT CREW FOLLOWED QRH PROCEDURE. **SUPPLEMENTAL REPORT FOR AALA202410229405: MAINTENANCE REPLACED THE RIGHT AFT EMERGENCY DOOR INDICATION LIGHT / WARNING PANEL PER AMM 52-73-21 AND CIRCUIT BREAKER 48WV PER AMM 20-16-00. (AALA202410283324) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
